Alert archive / Wyoming / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 28, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 12, 2017, 7:34 PM MDT for Big Horn County, Johnson County, Washakie County, Wyoming. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2017, 7:34 PM MDT (01:34 UTC)
- Expired
- Jun 12, 2017, 7:53 PM MDT
- In force
- 19 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Big Horn County, WY, Johnson County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 166 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 1.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 804 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 2386 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
092
WUUS55 KRIW 130134
SVRRIW
WYC003-019-043-130215-
/O.NEW.KRIW.SV.W.0028.170613T0134Z-170613T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
734 PM MDT MON JUN 12 2017
The National Weather Service in Riverton has issued a
* Severe Thunderstorm Warning for...
Northwestern Johnson County in north central Wyoming...
Southeastern Big Horn County in central Wyoming...
Northeastern Washakie County in central Wyoming...
* Until 815 PM MDT
* At 734 PM MDT, a severe thunderstorm was located near Dullknife
Reservoir, which is 21 miles east of Ten Sleep, moving north at 60
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Powder River Pass and Meadowlark Lake around 750 PM MDT.
Cloud Peak around 805 PM MDT.
Other locations impacted by this severe thunderstorm include Deer
Park Campground, Bull Creek Campground, Deer Haven Lodge, South Fork
Campground, Lake Point Campground, Middle Fork Campground, Circle
Park Campground, Sourdough Campground, Lake Geneva Campground and
Spear O Wigwam Resort.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 4389 10687 4384 10711 4456 10744 4455 10697
TIME...MOT...LOC 0134Z 164DEG 52KT 4395 10702
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Braun1 follow-up statement
323
WWUS55 KRIW 130153
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
753 PM MDT MON JUN 12 2017
WYC003-019-043-130202-
/O.CAN.KRIW.SV.W.0028.000000T0000Z-170613T0215Z/
Johnson-Big Horn-Washakie-
753 PM MDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JOHNSON...
SOUTHEASTERN BIG HORN AND NORTHEASTERN WASHAKIE COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Riverton.
Remember, a Severe Thunderstorm Warning still remains in effect for
central Johnson county.
LAT...LON 4389 10687 4384 10711 4456 10744 4455 10697
TIME...MOT...LOC 0148Z 164DEG 52KT 4421 10712
$$
BraunWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 4:56 PM MDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 12, 4:56 PM MDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Riverton WY 456 PM MDT Mon Jun 12 2017 .SHORT TERM...(This evening through Tuesday) Issued at 406 PM MDT Mon Jun 12 2017 Quite a hodge podge of weather taking place across our large piece of real estate at the present time. Currently, a swath of southerly divergent flow is fanning out toward the north across the eastern half of our CWA ahead of the main culprit for all of our current weather, the closed low, now appearing to be located at the Oregon/Nevada/Idaho triple point. This divergent flow, coupled with high capes and very negative lifted indices, have justified a severe thunderstorm watch for our north and east zones. The most unstable location now appears to be located over Natrona County where lifted indices are down to -7 and capes of around 2500 J/KG are located. Strong thunderstorms are fanning out toward the north and northeast from Big Horn County, down through the Eastern Big Horn Basin, and into Natrona County, as well as points north and east from there. In the meantime, much drier air is punching in from the south southwest behind these storms where a well defined dry line exists. Dew points range from 57 in Casper to 41 in Riverton, 25 at Beaver Rim. This dry air will inhibit much in the way of thunderstorm activity south and west of this boundary. Currently our CWA has three very distinct airmasses over the area. As previously mentioned, warm, moist and unstable in our north and east zones. Then a warm and dry airmass across the southeast quarter of the CWA just south of the dry line, and finally a cold and increasingly moist airmass in western and central Sweetwater County and into Western Wyoming within the bottom of the large circulation circulating around the large aforementioned low pressure center. The cold air is nosing in from the southwest where Evanston, in the SLC CWA in Uinta County, experienced the asct fropa with a temperature plunge to 33 degrees along with a 46 mph wind gust resulting in a 16 degree wind chill along with heavy snowfall. Kemmerer also had snowfall. The high wind warning in effect will let ride through 9 pm as this front plows on through. The pressure gradient with this storm system should still be tight enough around the southern portion of the circulation that another high wind hilite may be needed for the Southern Wind Corridor for Tuesday afternoon behind the fropa. But because there is already a high wind warning in effect for most of these areas, we felt we should hold off with hilites for additional wind after the present high wind warning expires to avoid confusion with the public. Cold air and moisture circulating around the back side of the low as it travels across Yellowstone Park and up into Montana will transition the ongoing convection in Northwest Wyoming to more stratiform rain, and then to snowfall tonight along with stratiform rain and snow moving east from Idaho, into the rest of Western Wyoming, turning to all snow later tonight, and continuing through Tuesday. In fact, a winter weather advisory was just recently sent for the far west valid from midnight tonight through 00z Wednesday except 18Z Tuesday for the western valleys. Wrap around isentropic lift will enhance snowfall late tonight and into Tuesday morning. We are looking at 1 to 3 inches of snowfall for the lower elevations of the west by 18z Tuesday, but then melting off Tuesday afternoon. We expect anywhere from 4 to 12 inches of snowfall above 7500 feet in the western mtns with isold amounts of 14 inches possible in the tetons. Even though the valleys will not see much snow, given the time of year, the number of tourists around, and the sharp contrasts in temperatures, we felt it was justified. The low pressure will begin to pull away from the area by Tuesday evening. .LONG TERM...(Tuesday night through Monday) Issued at 406 PM MDT Mon Jun 12 2017 |By Tuesday evening, the upper level low pressure system will be centered over SE MT moving northeastward into western ND. Still expecting rain and snow showers over the mountains of western and central WY, but activity in the lower elevations of northern WY should quickly diminish. As the low lifts NEward, the colder air also pulls north, and 700mb temps across the area Wednesday morning will range from around -2C over YNP to +2-4C over central and southern WY. A weak ridge develops over ID behind the low, and serves to continue moderate westerly flow over WY Wednesday with some clouds over the northern 2/3 of the state. Temperatures will remain mild, but gradually warm each day. More zonal flow then moves over the area Thursday, bringing some mid level moisture to NW WY for a slight chance of showers Thursday afternoon into the evening. The medium range models indicate a short wave trough in the PacNW Thursday night in fairly zonal flow. The ECMWF brings the moisture further eastward in the fast flow, while the GFS holds off until Friday morning. With Friday a bit warmer, showers appear likely in across the NW mountain, coupled with moderate westerly wind across southern WY, and a weak back door front moving southward from MT into north central WY. All forecast guidance shows Friday night with a sagging broad trough over the area, with a chance of showers along the boundary from northern into central WY. Northwest flow on Saturday may allow for some showers with the weak boundary draped from NE to SE across the state, as afternoon temps near Flaming Gorge reach around 80, with 70 in Buffalo. Sunday and Monday will then see high pressure over the far SW US strengthen and push northward bringing temperatures back into the upper 70s and 80s for the lower elevations, with some showers across northern WY. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 406 PM MDT Mon Jun 12 2017 .AVIATION...00Z Issuance As previously mentioned, the next 24 hours looks to be very busy weather-wise across western and central WY. First impact this afternoon will be strong southerly wind across south central WY moving northward into Upper Green River Basin and central WY as the day progresses. Second, thunderstorms are expected this afternoon and evening over both northwest WY and north central WY. The storms over NW WY will combine with strong southerly wind to create strong outflow gusts as well as small to moderate hail. Several severe thunderstorms are already moving through eastern ID. North central WY will see a potential for strong thunderstorms as well, combined with a tornado threat due to low level veering and increased surface moisture. After 21-22Z, a westerly push will the shift the winds starting in western WY at KBPI and move northeastward through the area. This westerly flow should transition the thunderstorms to showers. MVFR conditions in and around storms are highly likely. After 06Z Tue, additional shower activity is expected to develop over the west with snow levels dipping down to around 7000-7500 feet. Have indicated rain mixed with snow mainly at KJAC and possibly at KPNA. Another westerly push is expected across the area Tuesday between 12-18Z as the main cold front moves through the area and enhances precipitation across western WY. Expect conditions to gradually improve then Wednesday evening as the low pressure system lifts north. Also expect higher elevations to be obscured after 03Z/Tue. && .FIRE WEATHER... Issued AT 406 PM MDT Mon Jun 12 2017 A boundary across the area will initiate strong thunderstorms across northern and eastern zones through around 10 pm this evening. Much drier air will punch in from the southwest for the remainder of this afternoon in Central Wyoming, eventually reaching northeast Wyoming later this evening. In the meantime, much colder air and moisture will be continue to work its way into Western Wyoming delivering accumulating snowfall to Western Wyoming tonight and Tuesday. Expect very windy conditions in Southern Wyoming through about 2100 this evening and again Tuesday afternoon. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 9 PM MDT this evening for WYZ018-019- 025>030. Winter Weather Advisory from midnight tonight to noon MDT Tuesday for WYZ013-023-025. Winter Weather Advisory from midnight tonight to 6 PM MDT Tuesday for WYZ001-002-012-014-015-024. && SHORT TERM...Lipson LONG TERM...McDonald AVIATION...McDonald FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 12, 3:57 PM MDT, 3 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 357 PM MDT Mon Jun 12 2017 WYZ001>020-022>030-131100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 357 PM MDT Mon Jun 12 2017 ...Severe Thunderstorm Watch for Northern and Eastern Wyoming through 10 pm this evening... ...Flood Warnings for the Green and Wind River Basins Continue Through Mid-Week... ...High Wind Warning Until 9 PM This Evening for Southern Wyoming... ...Winter Weather Advisory for Western Wyoming for late tonight and Tuesday... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will continue to develop this afternoon and evening. Some storms will likely become severe this afternoon and evening with large hail, damaging winds and even an isolated tornado possible. The best chance of severe weather will be in Natrona and Northern Wyoming. High winds are likely across portions of Sweetwater, southeastern Fremont Counties, Sublette, and Southern Lincoln Counties. Snow will move into the higher elevations in Western Wyoming this evening, eventually reaching the western valley floors by Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Tuesday...Heavy wet snowfall likely in the the northern and western mountains, including Grand Teton and Yellowstone National Parks. Snowfall, slick roads and limited visibility likely over mountain passes. A few inches of snow possible in far west valleys Tuesday morning. Very windy across southern and central areas. .SPOTTER INFORMATION STATEMENT...Spotter activation will be required today and tonight across central Wyoming. Please report hail size, wind speeds greater than 50 mph, any flooding, snow and rainfall amounts. Thank you. TEAM RIVERTON
In the hours before
Special weather statement, Jun 12, 6:45 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Riverton WY
645 PM MDT MON JUN 12 2017
WYZ010-011-020-130115-
Southeast Johnson County-Northeast Johnson County-Natrona County
Lower Elevations-
645 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON AND NORTHEASTERN
NATRONA COUNTIES UNTIL 715 PM MDT...
At 645 PM MDT, Doppler radar was tracking a strong thunderstorm near
Edgerton, which is 30 miles southeast of Kaycee, moving north at 75
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Linch around 655 PM MDT.
Fort Reno Historical Site around 705 PM MDT.
Other locations impacted by this storm include Salt Creek Country
Club, Sussex and Midwest School.
This includes Interstate 90 between mile markers 79 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.
LAT...LON 4350 10602 4349 10608 4335 10608 4335 10627
4434 10634 4434 10602
TIME...MOT...LOC 0045Z 180DEG 65KT 4344 10616
BraunLocal storm report, Jun 12, 6:49 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
649 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TORNADO 2 W BAR NUNN 42.93N 106.39W
06/12/2017 NATRONA WY EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A BRIEF TORNADO TOUCHDOWN
NORTH OF THE US 20/26 BYPASS WEST OF BAR NUNN.
0644 PM FUNNEL CLOUD 20 S BUFFALO 44.05N 106.72W
06/12/2017 JOHNSON WY NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE REPORTED A FUNNEL CLOUD NEAR
MILEPOST 280 ON I-25 BETWEEN KAYCEE AND BUFFALO.
&&
CJONESSpecial weather statement, Jun 12, 6:51 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Riverton WY
651 PM MDT MON JUN 12 2017
WYZ006-009-130115-
Southeast Big Horn Basin-Bighorn Mountains Southeast-
651 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND EASTERN
WASHAKIE COUNTIES UNTIL 715 PM MDT...
At 650 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Big Trails to 16 miles west of Hole In The
Wall. Movement was north at 70 mph.
Nickel size hail...funnel clouds...and winds in excess of 50 mph
will be possible with these storms.
Strong thunderstorms will be near...
Big Trails around 655 PM MDT.
Ten Sleep and Tensleep Canyon around 710 PM MDT.
Other locations impacted by these storms include Wigwam Fish Rearing
Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.
LAT...LON 4350 10694 4356 10723 4367 10713 4370 10716
4384 10711 4386 10728 4368 10725 4362 10731
4365 10737 4360 10741 4417 10753 4417 10746
4401 10731 4395 10727 4387 10729 4385 10717
4387 10708 4408 10707
TIME...MOT...LOC 0050Z 164DEG 59KT 4374 10732 4357 10714
BraunSpecial weather statement, Jun 12, 7:12 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Riverton WY
712 PM MDT MON JUN 12 2017
WYZ010-011-130145-
Southeast Johnson County-Northeast Johnson County-
712 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY UNTIL
745 PM MDT...
At 712 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fort Reno Historical Site, which is 26 miles east of Kaycee, moving
north at 60 mph.
Nickel size hail...funnel clouds...and wind gusts up to 50 mph will
be possible with this storm.
This strong thunderstorm will be near...
Powder River Rest Area around 735 PM MDT.
This includes Interstate 90 between mile markers 82 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
north central Wyoming.
LAT...LON 4376 10603 4377 10628 4438 10629 4437 10602
4388 10601
TIME...MOT...LOC 0112Z 183DEG 52KT 4385 10615
BraunLocal storm report, Jun 12, 7:13 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
713 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TORNADO 4 W BURLINGTON 44.45N 108.51W
06/12/2017 BIG HORN WY PUBLIC
PHOTO RECEIVED OF ROPE TORNADO WEST OF BURLINGTON
&&
CJONESLocal storm report, Jun 12, 7:26 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
726 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND GST 4 WSW MILFORD 42.85N 108.86W
06/12/2017 M68.00 MPH FREMONT WY MESONET
MESONET STATION RECORDED A WIND GUST TO 68 MPH.
0645 PM NON-TSTM WND GST LANDER 42.83N 108.73W
06/12/2017 M76.00 MPH FREMONT WY ASOS
LANDER AIRPORT ASOS MEASURED A PEAK GUST TO 76 MPH. TREES
AND POWER LINES REPORTED DOWN IN THE CITY OF LANDER.
&&
CJONESThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:00 PM MDT | Tornado Warning | RIW | Johnson | 30 min |
| Jun 12, 6:02 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 19 min |
| Jun 12, 6:18 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 26 min |
| Jun 12, 6:19 PM MDT | Severe Thunderstorm Warning | RIW | Park | 15 min |
| Jun 12, 6:19 PM MDT | Tornado Warning | RIW | Big Horn, Washakie | 26 min |
| Jun 12, 6:20 PM MDT | Special Weather Statement | RIW | Washakie | 25 min |
| Jun 12, 6:24 PM MDT | Special Weather Statement | RIW | Natrona | 36 min |
| Jun 12, 6:32 PM MDT | Tornado Warning | RIW | Johnson | 28 min |
| Jun 12, 6:35 PM MDT | Special Weather Statement | RIW | Natrona | 25 min |
| Jun 12, 6:36 PM MDT | Special Weather Statement | RIW | 24 min | |
| Jun 12, 6:40 PM MDT | Tornado Warning | RIW | Natrona | 35 min |
| Jun 12, 6:42 PM MDT | Special Weather Statement | RIW | Natrona | 33 min |
| Jun 12, 6:45 PM MDT | Special Weather Statement | RIW | Johnson | 30 min |
| Jun 12, 6:51 PM MDT | Special Weather Statement | RIW | Washakie | 24 min |
| Jun 12, 6:56 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 34 min |
| Jun 12, 7:02 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 43 min |
| Jun 12, 7:07 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 53 min |
| Jun 12, 7:12 PM MDT | Special Weather Statement | RIW | Johnson | 33 min |
| Jun 12, 7:16 PM MDT | Areal Flood Advisory | RIW | Johnson | 4 hr |
| Jun 12, 7:18 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 27 min |
| Jun 12, 7:44 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 46 min |
| Jun 12, 7:46 PM MDT | Special Weather Statement | RIW | 29 min | |
| Jun 12, 7:49 PM MDT | Special Weather Statement | RIW | 26 min | |
| Jun 12, 8:02 PM MDT | Special Weather Statement | RIW | Johnson | 28 min |
| Jun 12, 8:03 PM MDT | Special Weather Statement | RIW | Johnson | 27 min |
| Jun 12, 8:13 PM MDT | Special Weather Statement | RIW | Big Horn | 32 min |
| Jun 12, 8:18 PM MDT | Special Weather Statement | RIW | Park | 27 min |
| Jun 12, 8:21 PM MDT | Special Weather Statement | RIW | Big Horn | 24 min |
| Jun 12, 8:31 PM MDT | Special Weather Statement | RIW | Johnson | 29 min |
| Jun 12, 8:45 PM MDT | Special Weather Statement | RIW | 45 min | |
| Jun 12, 8:47 PM MDT | Flash Flood Warning | RIW | Johnson | 4 hr |
| Jun 12, 8:52 PM MDT | Flash Flood Warning | RIW | Johnson | 4 hr |
| Jun 12, 8:57 PM MDT | Special Weather Statement | RIW | Johnson | 33 min |
| Jun 12, 9:27 PM MDT | Special Weather Statement | RIW | Johnson | 33 min |
| Jun 12, 10:56 PM MDT | High Wind Warning | RIW | Fremont, Natrona, Sweetwater | 22 hr |
| Jun 13, 12:22 AM MDT | Flash Flood Warning | RIW | Johnson | 4 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.